Top answers from doctors based on your search:
Disclaimer

can you take immodium while taking antibiotic for UTI

A 40-year-old female asked:
Dr. John Leander Po
18 years experience Infectious Disease
Call covering doc: Having a C diff history increases your risk of a recurrent C diff infection. If you are on Ceftin (cefuroxime) and experiencing similar C diff diarr ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old female asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
31 years experience Infectious Disease
Possibly: Nitrofurantoin can cause diarrhea. Please talk to your physician. You may need an alternative medicine.
1
1 thank
Dr. Devin Namaky
14 years experience Obstetrics and Gynecology
Possibly: Any antibiotic could cause diarrhea. Call the doctor who is treating you.
A 22-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Strept B: I snot a common uti organism: oral sex can contribute to this or it can be a contaminant.
A 32-year-old female asked:
Dr. Faiz Shakir
15 years experience Gastroenterology
Try probiotics: I'm not sure what you had taken antibiotics for but try Align / Culturelle or generic version of these to help with antibiotic-associated diarrhea. If ... Read More
A 19-year-old female asked:
Dr. Robert Bennett
30 years experience Urology
ANTIBIOTICS: If the reason for changing is the culture sensitivities then stop the old and start the new. Ask if not sure.
A male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Do you mean glutathione, not gluthtaione, since I could not find it online? If yes, you may either continue its use or stop at you wish since its use ... Read More
A 17-year-old female asked:
Dr. Inaam Schneider
44 years experience Internal Medicine
UTI: The symptoms of UTI such as frequency & urgency should go away with in the first couple of doses if you were given the correct antibiotic .Assumi ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Sergio Casillas-Romero
Specializes in Colon and Rectal Surgery
Be careful: In general we don't recommend it. But if the diarrhea is significant and frequent, a low dose of 1 tab tid may help and be safe.
6
6 thanks
A 20-year-old female asked:
Dr. Deborah Ungerleider
36 years experience Pediatrics
24-48 hours: It usually takes 24-48 for an antibiotic to start to resolve the symptoms of a urinary tract infection. You should take the antibiotic for the full co ... Read More
1
1 thank
A female asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
Antibiotic: To be sure of which antibiotic (A) to take, you need to have your urine cultured. This will tell you the bacterium that is causing your UTI and antib ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month